Journal d’Analyse Mathématique

, Volume 35, Issue 1, pp 41–96

A construction of the fundamental solution for the Schrödinger equation

  • Daisuke Fujiwara
Article

DOI: 10.1007/BF02791062

Cite this article as:
Fujiwara, D. J. Anal. Math. (1979) 35: 41. doi:10.1007/BF02791062

Copyright information

© Hebrew University of Jerusalem 1979

Authors and Affiliations

  • Daisuke Fujiwara
    • 1
  1. 1.Department of Mathematics Faculty of SciencesUniversity of TokyoTokyoJapan

Personalised recommendations